# SDR CALA0400049

- Difficulty date: January 21, 2004
- Submitted: January 22, 2004
- Operation: Air carrier
- Aircraft: N34315
- Make and model: Boeing 7373T0
- Aircraft serial: 23366
- Aircraft time: 54,844 hours, 28,529 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Cracked
- Location: Lt Wing T/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN LT WING T/E BEAM (IN FRONT OF AILERON CENTER HINGE).  REMOVED AND REPLACED BEAM IAW SRM 51-10-02.
